# SDR ASAA2018121427377

- Difficulty date: December 12, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 14,706 hours, 4,828 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN CAUTION LIGHT ILLUMINATES ON MASTER CAUTION RECALL LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE PROCEDURES PER B737-900 FIM 21-62 TASK 801 AND NO EXISTING FAULT, ALL TEST OPS CK GOOD,NO HISTORY FOR CONT CABIN TEMP CONTROL.
